MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MSS - HUMERAL REVERSE LINERS; HUM. REV. CONSTRAINED E-CROSS LINER Ø42/+3

MEDACTA INTERNATIONAL SA MSS - HUMERAL REVERSE LINERS; HUM. REV. CONSTRAINED E-CROSS LINER Ø42/+3
Model Number 04.01.0518
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Dislocation (2374); Implant Pain (4561)
Date of Event 06/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had primary right reverse shoulder surgery on (b)(6) 2024.On (b)(6) 2025, the patient came in due to pain due to a fractured acromium and it is unknown how this occured.During surgery, it was determined that the liner had also dislocated from the glenosphere.The surgeon upsized the poly to prevent future dislocation with plans for a future surgery to correct the acromium.The surgery was completed successfully.On (b)(6) 2026, the patient came in reporting pain due to a dislocation of the glenosphere and liner as the result of a fall.The surgeon revised the reverse hc liner d 42/+0mm to a constrained e-cross liner d 42/+3.The surgery was completed successfully.Presently, on (b)(6) 2026, the patient came in presenting pain due to dislocation of the glenosphere from the liner and the cause is unknown.The surgeon converted the reverse shoulder implants to anatomic shoulder implants.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2026 reverse shoulder system 04.01.0518 hum.Rev.Constrained e-cross liner d 42/+3 lot (k250338) 2503944: (b)(4) items manufactured and released on 25-mar-2025.Expiration date: 09-mar-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0174 glenosphere - d 42x27° (k170452) lot 1908175: (b)(4) items manufactured and released on 15-jan-2020.Expiration date: 07-jan-2025.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.This is the 3rd revision surgery of the patient, however the glenosphere was not revised in the previous cases, which were only reported as a "post operative discrepancy." for this reason, we consider the event as the 1st case for the lot, and not as reported in the statistics table.Root cause: dislocation is possible literature described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event and the investigation does not indicate any potential manufacturing related issue or systemic deficiency.

Brand Name
MSS - HUMERAL REVERSE LINERS
Common Device Name
HUM. REV. CONSTRAINED E-CROSS LINER Ø42/+3
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25747769
Report Number3005180920-2026-00652
Device Sequence Number18663615
Product Code PHX
UDI-Device Identifier07630542751158
UDI-Public07630542751158
Combination Product (Y/N)N
PMA/510(K) Number
K250338
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0518
Device Lot Number2503944
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Initial Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient RaceWhite